i have grave concerns about the level of oxycodone he is taking each day in regard to when he will enter detox.
when i withdrew it was from oxycodone. i was taking 50mg at a time in the days prior to going thru my withdrawal. it was very very bad. i slept 0 hours over a period of 5 nights. yes 0. not to mention i was like a jitterbug in the bed. continuous nonstop twitching and jerking of my legs with no stopping. NO REST OR STOPPING OF THE INVOLUNTARY TWITCHING AND JERKING AT ALL
. i cant make this point more emphasized! during the day was better. i could function. but i could not stop moving or sit still in any way. there are NO words to describe the acuteness of the physical symptoms i experienced during this withdrawal period. i knelt and thanked God when i was able to get more opiate pain pills to stop the withdrawal.
he will be on 500mg of oxycodone per day when he goes into detox. i promise you his detox[withdrawal] will not end in 7-14 days. withdrawing from that fantastic amount of oxycodone will bring on a monumental physical withdrawal.
without medicine to assist i dont believe he will sleep for an indefinite
period of time. trying to lay in bed at night will be all but impossible. he will be excrutiatingly uncomfortable.
no bath no vitamin no anything will bring relief except medicine that can be prescribed to aid in withdrawal. i am praying for his sake that this will be a medically assisted detox. without these medications, particularly clonidine, he will want to die rather then continue on. this is the reality he faces without getting prescribed medicine to assist with physical withdrawal symptoms.
im the harbinger of bad news here but this man needs to know what he faces